# SDR AALA202103179011

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,339 hours, 13,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PRESSURE INDICATOR COVER IS DAMAGED AND COULD PUNCTURE THE SLIDE ON FORWARD ENTRY DOOR. RESECURED FORWARD DOOR L1 PRESSURE INDICATOR PLASTIC.
